# SDR USAA2013071100006

- Difficulty date: June 18, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK IN RT HORIZONTAL STABILIZER INTERIOR MOST FWD VERTICAL WEB STIFFENER AT STAB STA 92.7. REPAIRED WEB STIFFENER ON RT HORIZONTAL STABILIZER AT STAB STA 92.7 IAW SRM 51-40-02.
